Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9324804, 6 pages
http://dx.doi.org/10.1155/2016/9324804
Research Article

Application of Functionals in Creating Inequalities

1Mechanical Engineering Faculty in Slavonski Brod, University of Osijek, Trg Ivane Brlić Mažuranić 2, 35000 Slavonski Brod, Croatia
2Department of Mathematics, Longyan University, Longyan, Fujian 364012, China

Received 14 July 2016; Accepted 27 September 2016

Academic Editor: Calogero Vetro

Copyright © 2016 Zlatko Pavić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Jessen, “Bemærkninger om konvekse Funktioner og Uligheder imellem Middelværdier I,” Matematisk Tidsskrift B, pp. 17–28, 1931. View at Google Scholar
  2. B. Jessen, “Bemærkninger om konvekse Funktioner og Uligheder imellem Middelværdier II,” Matematisk Tidsskrift B, pp. 84–95, 1931. View at Google Scholar
  3. I. Rasa and I. Raşa, “A note on Jessen's inequality, Itinerant Seminar on Functional Equations, Approximation and Convexity, Universitatea Babes-Bolyai,” in I. Raşa, pp. 275–280, Romania, Cluj-Napoca, 1988. View at Google Scholar
  4. Z. Pavić, “Generalizations of the functional form of Jensen's inequality,” Advances in Inequalities and Applications, vol. 2014, article 33, 2014. View at Google Scholar
  5. W. Arveson, A Short Course on Spectral Theory, Springer, New York, NY, USA, 2002.
  6. J. L. W. V. Jensen, “Sur les fonctions convexes et les inégalités entre les valeurs moyennes,” Acta Mathematica, vol. 30, no. 1, pp. 175–193, 1906. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Fejér, “Über die fourierreihen II,” Mathematischer und Naturwissenschaftlicher Anzeiger der Ungarischen Akademie der Wissenschaften, vol. 24, pp. 369–390, 1906 (Hungarian). View at Google Scholar
  8. Ch. Hermite, “Sur deux limites d'une intégrale définie,” Mathesis, vol. 3, p. 82, 1883. View at Google Scholar
  9. J. Hadamard, “Étude sur les propriétés des fonctions entiµeres et en particulier d'une function considerée par Riemann,” Journal de Mathématiques Pures et Appliquées, vol. 58, pp. 171–215, 1893. View at Google Scholar
  10. Z. Pavić, “Improvements of the Hermite-HADamard inequality,” Journal of Inequalities and Applications, vol. 2015, article 222, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. L. W. V. Jensen, “Om konvekse Funktioner og Uligheder mellem Middelværdier,” Nyt Tidsskrift for Matematik B, vol. 16, pp. 49–68, 1905. View at Google Scholar